# SDR UPS04843578

- Difficulty date: November 19, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 576958927
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INTERNAL DOUBLER CRACKED AT DRAN HOLE, STA XFS329.  FABRICATED REPLACEMENT DOUBLER FROM SHT7075T6/.090 PER SRM 57-3-0 FIG 12.  TREATED AND PRIMED REF SRM 51-1-8.  REMOVED AND REPLACED PART PER SRM 51-1-20D, 51-1-21.
